# SDR TIMA20231122009

- Difficulty date: November 22, 2023
- Submitted: November 27, 2023
- Operation: Air carrier
- Aircraft: N237SL
- Make and model: Beech 99
- Aircraft serial: U237
- Aircraft time: 28,149 hours, 42,319 cycles
- System (JASC): 2400 · Electrical Power System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: V
- Nature of condition: H
- Precautionary procedure: A

## Discrepancy

ELECTRICAL FAILURE IN FLIGHT RESULTING IN LOSS OF ALL AVIONICS/SOME FLIGHT INSTUMENTS, RETURNED TO KBIL AND DECLARED EMERGENCY USING CELL PHONE.
